# SDR DALA2020111103667

- Difficulty date: November 3, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE AT OPEN FASTENER HOLE C, CRACK DIRECTION IS 2 O`CLOCK, AT FWD GALLEY AREA.  CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 16 LT SIDE AT OPEN FASTENER HOLE C, AS PER PRI 588166-14 REV 0 AND REV 1 AND ERA 588166-14 REV ORIGINAL.
